Some results on characteristic functionals
Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1034-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_5_a14,
author = {V. V. Sazonov},
title = {Some results on characteristic functionals},
journal = {Doklady Akademii Nauk},
pages = {1034--1035},
year = {1962},
volume = {142},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a14/}
}
V. V. Sazonov. Some results on characteristic functionals. Doklady Akademii Nauk, Tome 142 (1962) no. 5, pp. 1034-1035. http://geodesic.mathdoc.fr/item/DAN_1962_142_5_a14/